# SDR QXEA2016012300056

- Difficulty date: January 23, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 21,382 hours, 22,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY POSITION 2 INTERMITTENT.  REPLACED BATTERY PACKS IAW AMM 33-51-00-820-801.  CHECKED GOOD.
